# SDR DALA2019121707365

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 47,410 hours, 24,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 FASTENER HOLE 5 AT LEVEL OF DOOR STOP 7, RH SIDE. CRACK DIRECTION 9 OCLOCK, DEPTH IS 0.100 INCH, WORK CARD 5310 -3024-1593 AND SSI 531155. AT FWD GALLEY AREA D =0.100INCH. PERFORMED REPAIR INSTRUCTION SECTION I ASPER PRI 583468-14 AD REV0 REV1 AND ER/A 583468-14 REV ORIGINAL AND SEE LOG PAGE 1403048 FOR TIME CONTROLLED ITEMS SEC II COMPLETE ASSOCIATED ER/A 00-583468 ADDED FOR AC 3155.
